# SDR AWXA200200008

- Difficulty date: January 6, 2002
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 0924
- Aircraft time: 11,936 hours, 5,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321440
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - C - DURING INSPECTION EMERGENCY POWER SUPPLY BATTERY WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY BATTERY IAW AMM-33-51-38.
